MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fvets.2025.1654764

Медицинская библиотека · Frontiers in veterinary science · 2025

Case Report: Atropine-induced delirium in a dog.

Fedotova Samantha, Kellihan Heidi B, Smith Lesley, Bartholomew Kyle

Клинический случайСтатьяПеревод в очереди

Аннотация

A 6-year-old spayed female Goldendoodle was presented as a referral for bradycardia and collapse. An electrocardiogram revealed a high-grade second-degree atrioventricular block (HG2AVB) with atrial flutter. The patient was hospitalized overnight with the intention of pacemaker placement the following morning. Following bolus administration of atropine and lidocaine to rule out high vagal tone, the patient was placed on an atropine continuous rate infusion (CRI) to increase heart rate overnight. This resulted in an acute onset of suspected delirium, which lasted several hours following cessation of the CRI. The patient proceeded with pacemaker placement the following day. No further neurological events were noted at 1 year after pacemaker placement. Atropine-associated delirium should be considered in any patient where high cumulative doses of atropine are being considered.

Для цитирования: Fedotova Samantha, Kellihan Heidi B, Smith Lesley, Bartholomew Kyle. Case Report: Atropine-induced delirium in a dog.. Frontiers in veterinary science. 2025. DOI: 10.3389/fvets.2025.1654764.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.